# SDR 2020FA0000067

- Difficulty date: January 2, 2019
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N312DB
- Make and model: Cessna 560XL
- Aircraft serial: 5605629
- Engine: Pwc PW545B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Unit
- Part number: 10126365
- Part serial: F62858
- Condition: Contaminated
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL BYPASS LIGHT CAME ON WHILE ON THE GROUND, SCHEDULED FLIGHT WAS CANCELLED.  ENGINE FUEL FILTER WAS CONTAMINATED WITH DEBRIS.  FUEL SUPPLY SYSTEM CHECKED FOR CONTAMINATION WITH NONE FOUND.  FUEL CONTROL WAS REPLACED FOR CONTAMINATION AND INVESTIGATION.
